Per citar aquest document:
Consequences of the meromorphic equivalence of standard matrix differential equations
Zwiesler, H. J.

Data: 1997
Resum: In this article we investigate the question how meromorphic differential equations can be simplified by meromorphic equivalence. In the case of equations of block size 1, which generalizes the case of distinct eigenvalues, we identify a class of equations which are simplest possible in the sense that they carry the smallest number of parameters whithin their equivalence classes. We also discuss conditions under which individual equations can be simplified. Particular attention is paid to the requirement that the involved transformations can be explicitly computed.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 41 n. 2 (1997) p. 613-630, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_41297_22

18 p, 157.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-24, darrera modificació el 2016-06-12

   Favorit i Compartir